Grove City, PA
A 29-year-old male asked:
Can oral corticosteroids cause someone's skin to be less tolerant to cold weather (itching, swelling, redness)?
1 doctor answer • 3 doctors weighed in
Family Medicine 32 years experience
Yes: Oral steroids can thin the skin and cause itching and swelling. Redness is less common but it is possible. You can even get stretch marks from taking oral steroids long term.
2.8k viewsReviewed >2 years ago
Last updated May 21, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.